# SDR EIA2006375

- Difficulty date: November 10, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 84,207 hours, 14,932 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CHS TO PIK, NR 1 HYD SYSTEM QUANTITY LOSS.  EDP AND ADP DEPRESSURIZED, NO HELP, FIREWALL VALVE SHUT OFF, NO HELP.  CONTINUED TO PIK, WILL REQUIRE ALTERNATE GEAR OPERATION FOR EXTENSION.  WILL REQUIRE TOW FROM RUNWAY DUE TO NOSE GEAR STEERING INOP.  REPAIRED LEAK IN NR 1 HYD SYSTEM RESEALED TRANSFER TUBE (RT STEERING CYLINDER) AND RE RIGGED NLG STEERING, OPS AND LEAK CHK OK PER 32-51-00, 32-51-05, 32-51-06.
